Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the use of Lagrange multipliers in domain decomposition for solving elliptic problems

Author: Howard Swann
Journal: Math. Comp. 60 (1993), 49-78
MSC: Primary 65N30; Secondary 65N15, 65N35
MathSciNet review: 1149294
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The primal hybrid method for solving second-order elliptic equations is extended from finite element approximations to general bases. Variational techniques are used to show convergence of approximations to the solution of the homogeneous Dirichlet problem for selfadjoint equations. Error estimates are obtained and examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N15, 65N35

Retrieve articles in all journals with MSC: 65N30, 65N15, 65N35

Additional Information

Keywords: Hybrid methods, nonconforming methods, Lagrange multipliers, domain decomposition, cell discretization
Article copyright: © Copyright 1993 American Mathematical Society